# SDR SWAA2024070289574

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 349 Rbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS349 RBL11 WL208.<[01] REMOVED AND REPLACED FWD WET AREA INTERCOSTAL BS349; RBL11;WL208 PER SRM 51-40-02.;[02] CHANGED MEASUREMENT TABLE TO MATCH DAMAGE.;  VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
